Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High triglycerides, normal BP, taking Lipicard, Rosuvas, Ecosprin. Medicines causing sleepiness. Combination okay?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Recently I am diagonised with high triglycerides > 400 and FPS - 135. i am given Lipicard 200mg, Rosuvas F10 - 1 in the night and Ecosprin 150mg after lunch. My BP is normal. I excercise daily 45 minutes. After taking these medicines I am feeling very weak and sleepy unable to get up early for walk and unable to work comfortably.
Please suggest is this comibation of medicines are OK or any thing to be stopped immediately ?
Posted Mon, 16 Apr 2012 in Medicines and Side Effects
Answered by Dr. Jasvinder Singh 6 hours later
Thanks for posting your query.

Drug (statin) induced myopathy and rhabdomylysis are one of the known side effects of using statin drugs and these can occur with the use of Rosuvastatin. Assessment can be done by measuring the CPK levels and these are found to be raised in the case of myopathy and rhabomylysis. So please get these levels done and if they are found to be more than 500, then the statins need to be stopped.

However a much more common cause of such lethargy and muscle weakness is vitamin D deficiency. Hence I will suggest you to get your vitamin D levels also done.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor